Atasol Forte Extra Strength Caplets
100 tablets

ATASOL acetaminophen is an oral pain reliever providing strong, reliable relief from pain and fever. ATASOL helps reduce pain by elevating your body's overall pain threshold and works to lower fever by helping eliminate excess body heat.

Each tablet contains: Acetaminophen 500 mg. 

Nonmedicinal Ingredients: Cellulose, Povidone, Starch (corn), Stearic Acid. 


Chemical Name: Acetaminophen 500 mg

We are only able to ship this item to Canadian customers.
No Information Provided
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review